Alert archive / Arkansas / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS Tulsa, OK

June 16, 2010Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 16, 2010, 5:26 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2010, 5:26 PM CDT (22:26 UTC)
Expired
Jun 16, 2010, 9:30 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, AR, Madison County, AR

The radar

The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WGUS54 KTSA 162226
FFWTSA
ARC015-087-170230-
/O.NEW.KTSA.FF.W.0017.100616T2226Z-100617T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT WED JUN 16 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 930 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...MOVING
  EAST AT 25 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN
  HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
  930 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...MARBLE AND RUDD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DON'T DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.

&&

LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348

$$
2 follow-up statements
652 
WGUS74 KTSA 170014
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED JUN 16 2010

ARC015-087-170230-
/O.CON.KTSA.FF.W.0017.000000T0000Z-100617T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-MADISON AR-
714 PM CDT WED JUN 16 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN MADISON AND SOUTHERN CARROLL COUNTIES...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN HAD MOVED EAST OF CARROLL AND MADISON 
COUNTIES...HOWEVER...FLASH FLOODING FROM THE EARLIER RAINS REMAINS 
LIKELY. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS FALLEN.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY FLASH FLOODING 
INCLUDE ROCKHOUSE...CABANAL AND METALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348

$$
321 
WGUS74 KTSA 170224
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT WED JUN 16 2010

ARC015-087-170234-
/O.EXP.KTSA.FF.W.0017.000000T0000Z-100617T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-MADISON AR-
924 PM CDT WED JUN 16 2010

...THE FLASH FLOOD WARNING FOR NORTHEASTERN MADISON AND SOUTHERN
CARROLL COUNTIES EXPIRES AT 930 PM CDT...

THE HEAVY RAINFALL AND FLASH FLOOD POTENTIAL HAS ENDED ACROSS THE 
WARNED AREA...AND THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED 
TO EXPIRE. PONDING OF WATER IN LOW LYING AREAS AND LOW WATER 
CROSSINGS MAY STILL BE POSSIBLE FOR THE NEXT FEW HOURS.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3610 9346 3611 9378 3634 9377 3633 9348

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:53 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 16, 3:53 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
353 PM CDT WED JUN 16 2010

.DISCUSSION...
CURRENT CONVECTION PRIMARILY OVER NORTHEAST PORTIONS
OF THE FORECAST AREA  WILL DISSIPATE OR MOVE EAST OF
NORTHEAST OKLAHOMA NORTHWEST ARKANSAS BY MID EVENING.
CARRIED A PRE-FIRST PERIOD IN ZONES TO COVER ONGOING
SHOWERS/THUNDERSTORMS.   OTHER THAN ISOLATED THUNDER
OVER THE HILLS OF NORTHWEST ARKANSAS THURSDAY LITTLE
CHANCE OF PRECIPITATION..AT LEAST THROUGH EARLY NEXT
WEEK.  HOT H500 BUILDS AND REMAINS ANCHORED OVER THE
THE SOUTHERN PLAINS. LOOKS A LOT LIKE SUMMER.  HIGHS
WELL INTO THE 90S AND LOWS IN THE 70S.
GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  95  78  95 /  10   0   0   0
FSM   74  96  75  97 /  10  10   0  10
MLC   74  95  75  95 /   0   0   0   0
BVO   72  94  73  95 /  10   0   0   0
FYV   71  91  72  91 /  20  10   0  10
BYV   70  91  72  91 /  40  20   0  10
MKO   73  94  74  93 /  10   0   0   0
MIO   74  93  74  94 /  30  10   0  10
F10   73  93  75  93 /   0   0   0   0
HHW   74  95  74  95 /   0   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....21
Hazardous weather outlook, Jun 16, 4:26 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED JUN 16 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
426 PM CDT WED JUN 16 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH MID EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH MID EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH MID EVENING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING THROUGH MID EVENING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS PARTS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. THESE
THUNDERSTORMS WILL CONTINUE TO PUSH EAST THROUGH THE REMAINDER OF
THE AFTERNOON AND INTO THE EVENING HOURS. THE SEVERE WEATHER
THREAT WILL REMAIN THROUGH THE MID EVENING HOURS...WITH HAIL TO
THE SIZE OF QUARTERS AND WIND GUSTS TO 65 MPH POSSIBLE. LOCALIZED
HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL ALSO BE THREATS.

IN ADDITION TO THE THUNDERSTORM THREATS...HOT AND HUMID CONDITIONS
ACROSS SOUTHEAST OKLAHOMA AND INTO WEST CENTRAL ARKANSAS WILL
CONTINUE TO PRODUCE HEAT INDICES NEAR 100 THROUGH THE AFTERNOON
AND EARLY EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY AND SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A HOT...HUMID...AND LARGELY DRY FORECAST WILL PREVAIL INTO THE
MIDDLE PART OF NEXT WEEK. WIDELY SCATTERED THUNDERSTORMS MAY OCCUR
TOMORROW AFTERNOON IN THE HIGH TERRAIN OF NORTHWEST
ARKANSAS...WITH LITTLE IMPACT EXPECTED. AFTERNOON HEAT INDICES IN
THE 100 TO 105 RANGE WILL PREVAIL THROUGH MUCH OF THE NEXT SEVEN
DAYS...LEADING TO A PROLONGED PERIOD WITH POTENTIAL HEAT STRESS
IMPACTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 16, 4:04 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT WED JUN 16 2010

ARZ001-162145-
BENTON AR-
404 PM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VAUGHN...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...
HIGHFILL...CAVE SPRINGS...HIWASSE AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3621 9425 3621 9433 3618 9433 3641 9448
      3650 9419 3650 9403 3631 9388
TIME...MOT...LOC 2105Z 242DEG 11KT 3629 9430
Special weather statement, Jun 16, 4:05 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT WED JUN 16 2010

ARZ002-011-162130-
CARROLL AR-MADISON AR-
405 PM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN CARROLL AND NORTHEASTERN MADISON

AT 406 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
MARBLE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BERRYVILLE...OSAGE...GREEN FOREST...
RUDD...CARROLLTON...RULE AND MARBLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3612 9337 3613 9346 3609 9347 3606 9361
      3628 9372 3650 9333 3614 9329
TIME...MOT...LOC 2106Z 239DEG 11KT 3619 9356
Local storm report, Jun 16, 4:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     7 SSE TULSA             36.04N 95.87W
06/16/2010                   TULSA              OK   BROADCAST MEDIA

            3 TO 4 FOOT DIAMETER TREE DOWN ON A HOUSE ... NEAR 38TH
            AND TROOST IN TULSA

&&

SFP
Special weather statement, Jun 16, 4:20 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED JUN 16 2010

ARZ001-002-162200-
BENTON AR-CARROLL AR-
420 PM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL AND NORTHEASTERN BENTON

AT 420 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BUSCH...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUREKA SPRINGS...GRANDVIEW AND
BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3632 9384 3648 9392 3650 9384 3650 9357
      3637 9352
TIME...MOT...LOC 2120Z 246DEG 13KT 3642 9380
Local storm report, Jun 16, 4:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED JUN 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     4 N CATOOSA             36.25N 95.75W
06/16/2010  E60 MPH          ROGERS             OK   BROADCAST MEDIA

            REPORTED NORTHWEST OF THE PORT OF CATOOSA. SMALL BRANCHES
            DOWN ACROSS THE HIGHWAY.

&&

KAH
Special weather statement, Jun 16, 5:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT WED JUN 16 2010

ARZ001-002-011-162315-
BENTON AR-CARROLL AR-MADISON AR-
516 PM CDT WED JUN 16 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL...EASTERN BENTON AND NORTHERN MADISON

AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
CLIFTY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ALPENA...BERRYVILLE...EUREKA SPRINGS...
OSAGE...GREEN FOREST...RUDD...CARROLLTON...RULE...URBANETTE...FORUM
AND CLIFTY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9390 3640 9387 3646 9329 3618 9329
TIME...MOT...LOC 2216Z 273DEG 23KT 3624 9372

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 12:53 PM CDTSpecial Weather StatementTSACarroll52 min
Jun 16, 3:41 PM CDTSevere Thunderstorm WarningTSACarroll, Madison19 min
Jun 16, 4:04 PM CDTSpecial Weather StatementTSABenton41 min
Jun 16, 4:05 PM CDTSpecial Weather StatementTSACarroll25 min
Jun 16, 4:13 PM CDTSevere Thunderstorm WarningTSABenton, Washington51 min
Jun 16, 4:20 PM CDTSpecial Weather StatementTSACarroll40 min
Jun 16, 4:25 PM CDTSevere Thunderstorm WarningTSACarroll35 min
Jun 16, 4:39 PM CDTAreal Flood AdvisoryTSACarroll2 hr
Jun 16, 4:50 PM CDTAreal Flood AdvisoryTSABenton, Washington115 min
Jun 16, 5:03 PM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington117 min
Jun 16, 5:16 PM CDTSpecial Weather StatementTSACarroll59 min

Nearby

Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.